# SDR CALA2009040900188

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N17328
- Make and model: Boeing 7373T0
- Aircraft serial: 23458
- Aircraft time: 66,650 hours, 34,168 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189915
- Condition: Inoperative
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION UNSAFE INDICATION ON RIGHT MAIN GEAR IN UP POSITION.  QRH CHECK LIST COMPLETED AND RETURNED TO IAH.  REMOVED AND REPLACED RT MAIN LANDING GEAR UPLOCK SENSOR (S74) PER AMM 32-61-21.  ADJUSTED SENSOR PER AMM 32-61-21 AND TESTED SYSTEM PER AMM 32-61-00.  OPERATIONAL CHECKS NORMAL.
